# SDR AALA200810522

- Difficulty date: December 3, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 55,933 hours, 28,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM SUPPORT BRACKET CRACKED STATION 927 UNDER NUMBER 5 SEAT TRACK.  INSTALLED A SERVICEABLE SUPPORT BRACKET PER SRM 51-01.
